Translator Disclaimer
March 2011 Stable division rings
Cédric Milliet
J. Symbolic Logic 76(1): 348-352 (March 2011). DOI: 10.2178/jsl/1294171004

Abstract

It is shown that a stable division ring with positive characteristic has finite dimension over its centre. This is then extended to simple division rings.

Citation

Download Citation

Cédric Milliet. "Stable division rings." J. Symbolic Logic 76 (1) 348 - 352, March 2011. https://doi.org/10.2178/jsl/1294171004

Information

Published: March 2011
First available in Project Euclid: 4 January 2011

zbMATH: 1223.03019
MathSciNet: MR2791352
Digital Object Identifier: 10.2178/jsl/1294171004

Subjects:
Primary: 03C45, 03C60, 16K20

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 1 • March 2011
Back to Top